# SDR UPS07649799

- Difficulty date: May 14, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:ETOP DIVERSION -  TAT 27,083, TAC 8418, TET 28,050 , TEC 8775 TSESV1 186:36 IFSD NR 1 ENGINE LOST OIL PRESSURE BELOW RED LINE LIMIT.  ACCOMPLISHED ENG FAILURE/SHUTDOWN.  DIVERTED TO KIX.  SECURED LOOSE B-NUT AT OIL PUMP DISCHARGE LINE.  PERFORMED NO OIL PRESSURE INSPECTION PER MM 77-00-00-6, NO METAL FOUND.  SERVICED ENGINE OIL & ENGINE RUN, ALL PARAMETERS NORMAL.  A/C OK TO CONTINUE.
